Previous |  Up |  Next


Title: Řady aritmetické (Czech)
Title: Arithmetic series (English)
Title: Arithmetische Reihen (German)
Author: Dittrich, Arnošt
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 56
Issue: 2
Year: 1927
Pages: D22-D26
Category: math
idZBL: JFM 53.0071.02
DOI: 10.21136/CPMF.1927.122727
Date available: 2009-08-29T16:57:02Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_056-1927-2_12.pdf 795.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo